# SDR UPS07M51022

- Difficulty date: September 6, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMPENNAGE LT HORIZONTAL STABILIZER BARREL NUT NR 16 FOUND BORE WITH CORROSION.  CORROSION AT BARREL NUT BORE REMOVED, FOUND EXCEEDS LIMIT. 10X MAGNIFICATION DETAIL VISUAL INSP C/OUT FOUND NO CORROSION.  BARREL NUT BORE BLEND OUT VOIDS & BOTTOM PERIPHERY RADIUS SMOOTHEN & PROTECTED.  C/OUT FR PRIMER TOUCH UP AT BARREL NUT BORE.  REPAIR SLEEVE BUSHING FAB & PROTECTED PER EO MD11-5510-19409-L FIG 5.  PR 1422 B1/2 SEALANT APP.
